RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 4(226), Pages 187–188 (Mi umn3883)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On open maps

V. V. Fedorchuk


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:4, 111–112

Bibliographic databases:

MSC: 54C10, 46A30, 54C55
Received: 11.11.1981

Citation: V. V. Fedorchuk, “On open maps”, Uspekhi Mat. Nauk, 37:4(226) (1982), 187–188; Russian Math. Surveys, 37:4 (1982), 111–112

Citation in format AMSBIB
\Bibitem{Fed82}
\by V.~V.~Fedorchuk
\paper On open maps
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 4(226)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn3883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=667999}
\zmath{https://zbmath.org/?q=an:0519.54005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..111F}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 4
\pages 111--112
\crossref{https://doi.org/10.1070/RM1982v037n04ABEH003954}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RC43300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn3883
  • http://mi.mathnet.ru/eng/umn/v37/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Russian Math. Surveys, 39:5 (1984), 273–274  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. M. Nepomnyashchii, “On many-valued continuous selections”, Russian Math. Surveys, 39:3 (1984), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. L. V. Shirokov, “On some forms of embeddings of topological spaces”, Russian Math. Surveys, 42:2 (1987), 297–298  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:86
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019